MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the zoll platform in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
It was reported that the autopulse platform (sn (b)(4)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message.No patient involvement.
 
Additional Manufacturer Narrative
The customer reported complaint for the autopulse platform displayed an error message user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) was confirmed during archive data review and functional testing.Load cell was found defective and a replacement was required.Visual inspection of the returned platform was performed and found no physical damage.Unrelated to the reported complaint, the platform was examined and found an encoder drive shaft does not rotate smoothly, exhibits binding and resistance.The sticky clutch plate needs deburring to address the encoder drive shaft issue.The autopulse platform is a reusable device and was manufactured in june 2014 and is 5 years old.Therefore, this type of encoder drive shaft issue found during the inspection is characteristic of normal wear and tear for the life of the device.During functional testing, user advisory (ua) 07 error message displayed upon power on the device, thus confirming the reported complaint.The load characterization check was performed and verified that both of the load cells is out of specification.Review of the archive data indicated multiple error messages user advisory (ua) 07 around the customer reported event date.Upon customer approval, the components will be replaced and the device will be further tested to full specification.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of reported complaints for autopulse platform sn (b)(4).
 
Event or Problem Description
During training, the autopulse platform (sn (b)(4)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8575308
Report Number3010617000-2019-00359
Device Sequence Number1821542
Product Code DRM
UDI-Device Identifier00849111000611
UDI-Public00849111000611
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1